| Model Number |
CNWTT0 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A facility representative reported that during the intraocular lens (iol) implant procedure the lens was scratched.There was patient contact.Additional information has been received that both original lens and back up lens were scratched and back up lens remains implanted.
Additional Manufacturer Narrative
Correction: on initial mdr the health impact code of f1905 was an error.It should have been f24 on the original mdr.The product was not returned for analysis.The complainant indicates the use of noncompany as a viscoelastic, which is not qualified for use with associated model, this is not a qualified company product combination.The reported complaint was not observed as no sample was returned for analysis; however, based on the information provided by the customer, the most likely root cause is failure to follow (instructions for use) ifu, as the surgeon states the use of non-qualified viscoelastic.The use of an unqualified combination may cause damage to the iol and potential complications during the implantation process.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.